Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Popped up acne, became dead cells. Used Betadine. Have red brownish circle. How to cure it?

my face has acene before, and i pop them so they become dead cell. After that i used Betadine, but still there are red brownish circle where the pimple was.
Pimple has gone but after many weeks, those brown-red color is still there..

what should i do? when and how can it fade away permanently and when i recover my original skin on face?

I hope to hear your best advice.

Thanks and kind regards,

Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing to us.
It seems due to squeezing of acne and betadine application, you developed post inflammatory hyperpigmentation. To treat the same apply hydroquinone tretinoin based cream like skinlite ever once in a day. Apply in a minute quantity and do not rub. It would take couple of weeks for the marks to fade. Another effective option could be sessions of chemical peels.

Hope that helped.
Take care
Answered: Sat, 25 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor